# SDR DALA2021082304957

- Difficulty date: August 19, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 89,705 hours, 39,240 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1520-1540 S30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 CORROSION ON STRINGER 30 BTW STA 1520 TO 1540 AT AFT CARGO COMPARTMENT (C2). CORRECTIVE ACTION: SUMMARY OF NRC 00557: CORROSION LEVEL 2 CORROSION ON STRINGER 30 BTW STA 1520 TO 1540 AT AFT CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM. (1917795)
